Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    3
  • comments
    4
  • views
    2167

Accutane- Elevated Liver Enzymes.. Help?!

dreamskinforever

2506 views

I am soo sad right now because I just got the bad news that my liver enzymes went sky high only after a month of accutane :( My derm told me to wait a week and do another blood test and see if it goes down then I can start my second month prescription and if not then she cant allow me to take the accutane yet and its so sad because its actually working ugh... I dont get it I did not drink alcohol or take any other prescription while on accutane ?? the only thing I ccan remember is I did eat junk food and drank coffee which is why my cholesterol is high but she said not to worry about that too much.

Did anyone else get elevated liver enzymes?? what did you do to lower it and did you get to go on accutane again? please help because my derm said there could be mmany reasons why it went high. I want to be able to lower it in a week because I wanna start my second month prescription asap I dont want to wait and delay it.



1 Comment


Recommended Comments

Oh I'm sorry to hear that I really don't know the answer to that?but all i can say is just stay hydrated drink plenty plenty of water rest and try to eat fresh no junk food avoid dayri just in case. I would take fish oil and glucosamine for joints.did the dermatologist tell you to avoid vitamin A in food? Or is it ok for you to eat.sorry I'm new to this don't know much about accutane.

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×